# SDR SWAA2021071383080

- Difficulty date: June 14, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED FASTENER HOLE ON LWR SIDE OF L/H HORIZONTAL STAB L/E AT STA123.85+5' ; / [01] REPLACED LEADING EDGE WITH P/N 186A1001-15 S/N WN7848 PER AMM 27-41-21.; [02] C/W; [03] C/W
